# SDR USAASB01297

- Difficulty date: October 16, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE AISLE EMERGENCY LIGHTS, IN THE LAST SIX ROWS OF AFT CABIN, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
